Публикация №9056

Название публикацииSTOCHASTIC SCHRODINGER-TYPE EQUATION WITH TWO-DIMENSIONAL WHITE NOISE
Название на другом языке
Тип публикацииСтатья
ИзданиеRUSSIAN JOURNAL OF MATHEMATICAL PHYSICS
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2002
Том9
Номер4
ГлаваНе задан
Страницы446-454
АннотацияНе задан
АвторыObrezkov OO
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(1997) CONTINUOUS QUANTUM MEASUREMENT: LOCAL AND GLOBAL APPROACHES

(1996) REPRESENTATION OF THE SOLUTIONS OF THE BELAVKIN QUANTUM MEASUREMENT EQUATION BY A RIGOROUS VERSION OF THE MENSKI FUNCTIONAL INTEGRATION FORMULA